RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 18, Issue 4  


O. B. Lupanov, 2.06.1932–3.05.2006
3
Asymptotic formula for the number of points of a lattice in the circle on the Lobachevsky plane
G. I. Arkhipov, V. N. Chubarikov
9
On the structure of equationally closed classes
S. S. Marchenkov
18
An example of a simple quasi-universal function in the class $\mathcal E^2$ of the Grzegorczyk hierarchy
S. A. Volkov
31
Examples of $\alpha$-complete systems of $k$-valued logic for $k=3,4$
A. L. Shabunin
45
An application of the method of additive chains to inversion in finite fields
S. B. Gashkov, I. S. Sergeev
56
On circuits of functional elements of finite depth of branching
D. Yu. Cherukhin
73
On a class of cell circuits
D. A. Zhukov
84
A Poisson limit theorem for a two-stage equiprobable scheme of allocating particles into cells
A. M. Zubkov, O. K. Shibanov
99
Random permutations: the general parametric model
G. I. Ivchenko, Yu. I. Medvedev
105
On transition of distributions of sums of independent identically distributed random variables from one lattice to another in the generalised allocation scheme
A. V. Kolchin, V. F. Kolchin
113
Some relations between discrete statistical problems and properties of probability measures on topological spaces
A. A. Grusho, E. E. Timonina
128
Nonlinear codes from modified Butson–Hadamard matrices
S. A. Stepanov
137
Schemes of public distribution of a key based on a noncommutative operation
V. V. Nazarov
148
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019